Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 12, Issue 2 (Mar 2012)

Issues

A discrete analogue for Minkowski’s second theorem on successive minima

Romanos-Diogenes Malikiosis
Published Online: 2012-09-13 | DOI: https://doi.org/10.1515/advgeom-2012-0002

About the article

Published Online: 2012-09-13

Published in Print: 2012-03-01


Citation Information: Advances in Geometry, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2012-0002.

Export Citation

© 2012 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sören Lennart Berg and Martin Henk
SIAM Journal on Discrete Mathematics, 2016, Volume 30, Number 2, Page 1148
[2]
Bernardo González Merino and Matthias Henze
Mathematika, 2016, Volume 62, Number 03, Page 637

Comments (0)

Please log in or register to comment.
Log in